# SDR IXXA06SMN251S

- Difficulty date: July 28, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 96,561 hours, 25,131 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Misrepaired
- Location: Rt Aileron
- Part time: 96,561 hours, 25,131 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND RIGHT HAND INBOARD AILERON LOWER SKIN HAS NON STANDARD REPAIR BETWEEN STATIONS XA 578.000 AND XA 603.000.  REMOVED SKIN WITH NON STANDARD REPAIR.  FABRICATED NEW SKIN (AL 2024 T3 0.025) AND DOUBLER (AL 2024 T3 0.020).  BONDED BOTH PARTS WITH HYSOL.  CLEANED, TREATED AND PRIMED AREA AND NEW SKIN INTERNAL SURFACE.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED NEW SKIN IAW DC-8 SRM 51-1-21, DC-8 SRM 57-8-1 FIG 4, DC-8 SRM 57-1-0 PAGE 1, DC-8 SRM 51-1-21, DC-8 SRM 57-8-1 FIG 4 ITEM B, K, DC-8 SRM 51-1-9, DC-8 SRM 51-1-8B, AND DC-8 SRM 51-1-11.
